# SDR 9720529760

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERIES AND TIGHTENED TERMINALS, OPERATIONAL CHECK OK.
